# SDR FDKA200608203

- Difficulty date: August 13, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,156 hours, 10,533 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6195 MCO - CREW RECEIVED E1 REV MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE OPS CHECKED THE E1 REV GOOD.
